EMIS ELibM Electronic Journals Matematički Vesnik
Vol. 68, No. 4, pp. 298–314 (2016)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Difference scheme for an interface problem for subdiffusion equation

A. Delić, S. Hodžić and B.S. Jovanović

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 23 Sep 2016. This page was last modified: 27 Sep 2016.

© 2016 Mathematical Society of Serbia (Društvo matematičara Srbije)
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition